Solpa-Extra Soluble Tablets Paracetamol 500 mg provide fast-acting pain relief through a combination of paracetamol and caffeine.
Paracetamol is a proven pain treatment and caffeine can make paracetamol more effective. The dual action of the ingredients provides fast and effective pain relief from headache and migraine with or without warning signs (aura). Solpa-Extra tablets can also relieve backache, muscle and joint pain, toothache, period pain, neuralgia, sore throat and the fever, aches, and pains of colds and flu.
Who can use Solpa-Extra?
This medicine can be used adults and children over 12 years old.
You must be at least 18 years old to purchase this product.